Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Fatty Deposits And Epivir

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Small Fatty deposits over legs and stomach

I am writing in regard to Lipodistrophy. Aside from having a large stomach, I also have small fatty lumps all over my upper legs, upper arms on my stomach and around my torso. Can you give me any insight to this. I was also told that if one drinks...
Cade Fields-Gardner M.S., R.D.

Response from Cade Fields-Gardner M.S., R.D.

The Cutting Edge
Small fatty lumps can be "lipomas" and should be reported to your physician on your next visit, especially if they are growing pretty fast. Generally these are movable with your fingers and just under the skin. If this is the case then... Read more »

Fatty Liver

How serious is a "fatty liver" with HIV infection? My doc did an ultrasound after seeing... Read more »

Fat Deposits Along Jaw-line

For 18 months, I was on Crixivan, Zerit, and Epivir, then Norvir. During that period, I aquired... Read more »
Articles
The Center for AIDS

Epivir (Lamivudine)

Epivir tablets are film-coated, white, and diamond-shaped with the dosage "150" imprinted on one side and "GX CJ7" on the other side. This drug is also available in a flavored solution. Background and Description Coformulations Dose Food... Read more »
AIDS Project Los Angeles

Consider Electronic Deposits

Your government payments can now be deposited automatically into your account, thanks to the U.S. Department of the Treasury. When you open an Electronic Transfer Account, your money is automatically deposited into your account at the same time... Read more »
Henry J. Kaiser Family Foundation

Human Growth Hormone Could Reduce Fat Deposits Caused by HIV Treatment, JAMA Study Finds

Low doses of human growth hormone can reverse some of the abnormal fat distribution caused by HIV treatment and lower the risk of cardiovascular disease, but the hormone could increase the risk of side effects in people who have early stages of... Read more »
Henry J. Kaiser Family Foundation

Protein Accumulation Might Cause Fat Deposits, Other Side Effects in HIV-Positive People Taking Protease Inhibitors, Study Says

Similarities between genetic conditions that cause early aging and side effects experienced by some HIV-positive people when taking protease inhibitors might explain the fat accumulation associated with the drugs, according to a study published... Read more »
Connect With Others

Fat deposit in arms from meds

Posted by Anonymous
I'm having a hard time finding any research on fat deposits in arms related to meds that cause lipodystrophy.

I'm 29 and + for 12 years now. I went on ARV's at the age of 21 and up to a year ago on NNRTI's. During the time I was on meds I developed... Read more »

Viracept/Epivir/Videx side effects

Posted by TimInAtlanta, 3 Replies
I started the viracept/videx/epivir combo about 2 months ago. Has anyone had any side effects related to memory / thinking / vision with it?

Thanks.

Tim

Read more »

Epivir/hair loss

Posted by Anonymous, 4 Replies
I have just stated taking Epivir and have noticed that my hair (on my head) is coming out slowly. I have read that hair loss is a rare side effect. My doctor told me that a patient of hers had the same effect and used garlic shampoo which stopped... Read more »

oily fatty foods causing BAD indigestion

Posted by BrokenWingedBird, 2 Replies
Anyone got any ideas?

I've been suffering terrible stomach pains, indigestion, after eating anything with even the smallest amount of fat or oil in it.

Yesterday I had an endoscopy. Immediately afterwards the specialist who performed the examination... Read more »